MAUDE Adverse Event Report: BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; DORO® QR3 SKULL CLAMP

BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; DORO® QR3 SKULL CLAMP
Model Number 1001.001
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor informed us on december 11 that one of our products was involved in a case in which the treated patient sustained a laceration.
 
Additional Manufacturer Narrative
The device in question was not returned for examination.If the product is being returned and available and has been examined, the relevant findings will be reported within a follow-up report.From our experience, when it comes to slippage, it can generally not be excluded that maybe the pinning technique has been not optimal as described in the instruction manual: "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline.".

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® QR3 SKULL CLAMP
Manufacturer (Section D)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
lydia li
47 belrose avenue
cheltenham, victoria 3192
AS   3192
MDR Report Key24001874
Report Number3003923584-2025-00043
Device Sequence Number10523474
Product Code HBL
UDI-Device Identifier04250435506196
UDI-Public04250435506196
Combination Product (Y/N)N
PMA/510(K) Number
K203505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001.001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown